IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Toshifumi Moriyama (Nagasaki Univ.)
Vice Chair Makoto Tanaka (Tokai Univ.), Takeshi Amishima (Mitsubishi Electric)
Secretary Ryo Natsuaki (Univ. of Tokyo), Shunichi Futatsumori (ENRI)
Assistant Takayuki Kitamura (Mitsubishi Electric)

Conference Date Thu, Nov 11, 2021 09:00 - 17:00
Fri, Nov 12, 2021 09:00 - 16:30
Topics ICSANE2021/Workshop on subsurface electromagnetic measurement 
Conference Place Online 
Sponsors This conference is co-sponsored by IEEE AES Society Japan Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on SANE.

Thu, Nov 11 AM  Opening ceremony(Zoom A)
Chair: Takeshi Amishima(Mitsubishi Electric Corp.)
09:00 - 09:10
  09:00-09:05 Welcome Remarks:Toshifumi Moriama(Nagasaki Univ.) ( 5 min. )
  09:05-09:10 Welcome Remarks:Motoyuki Sato(Tohoku Univ.) ( 5 min. )
Thu, Nov 11 AM  SANE Invited session1(Zoom A)
Chair: Hirokazu Kobayashi(Electromaginetic Wave Systems Lab.)
09:10 - 10:40
(1) 09:10-09:50 [Invited Talk]
Synthetic Aperture Radar Over Ocean: A Review SANE2021-32
Kazuo Ouchi (IIS U-Tokyo)
(2) 09:50-10:30 [Invited Talk]
Adaptive System Identification and Control Theory for Precise Personalized Drug Delivery
Tamer Inanc(University of Louisville, USA)
  10:30-10:40 Break ( 10 min. )
Thu, Nov 11 PM  SANE Invited session2(Zoom A)
Chair: Hiroyoshi Yamada(Niigata Univ.)
10:40 - 13:00
(3) 10:40-11:20 [Invited Talk]
Development of Airborne Circularly Polarized Synthetic Aperture Radar : Systems and Its Applications
Josaphat Tetuko Sri Sumantyo(Chiba Univ.)
(4) 11:20-12:00 [Invited Talk]
Observations of the ionosphere by a GNSS network and application for GNSS-based navigation SANE2021-33
Susumu Saito (ENRI, MPAT)
  12:00-13:00 Lunch Break ( 60 min. )
Thu, Nov 11 PM  GPRWS1(GPR Plat forms)(Zoom A)
Chair: Motoyuki Sato(Tohoku Univ.)
13:00 - 14:30
(5) 13:00-13:20 Imaging performance of various buried targets under various number of scans with a synthetic aperture radar SANE2021-34 Akihisa Uematsu, Toshiyuki Nishibori (JAXA)
(6) 13:20-13:40 Application of RTK-GNSS positioning techniques to GPR measurement SANE2021-35 Ryuma Saito, Motoyuki Sato (Tohoku Univ.)
(7) 13:40-14:00 Mysteries from the far-side of the Moon revealed by the Ground penetrating radar onboard Chang'E-4 mission SANE2021-36 Chunyu Ding (SUSTech)
(8) 14:00-14:20 GPR for Humanitarian Demining in Cambodia and Colombia SANE2021-37 Motoyuki Sato (Tohoku Univ.)
  14:20-14:30 Break ( 10 min. )
Thu, Nov 11 PM  SANE1(Zoom A)
Chair: Wen-Yen Chang(National Dong Hwa Univ.)
14:30 - 15:40
(9) 14:30-14:50 Theoretical and Experimental Analysis of Terahertz Scattering from Rough Surfaces SANE2021-38 Suyun Wang, Takayoshi Yamada (NICT), Kun-Shan Chen (Guilin University of Technology), Yasuko Kasai (NICT)
(10) 14:50-15:10 Scattering and Emission of Multiscale Rough Surface: Modeling and Analysis Ying Yang, Kun-Shan Chen (GLUT)
(11) 15:10-15:30 Bistatic Scattering Simulation of Oil-Covered Sea Surface and Sensitivity Analysis of Oil thickness SANE2021-39 Tingyu Meng (AIRCAS), Kun-Shan Chen (Guilin Univ. Tech.), Xiaofeng Yang (AIRCAS)
  15:30-15:40 Break ( 10 min. )
Thu, Nov 11 PM  SANE2(Zoom A)
Chair: Yasuko Kasai(NICT)
15:40 - 17:00
(12) 15:40-16:00 Fundamental study on small displacement measurement for human vital signal by FM-CW MIMO radar SANE2021-40 Toshifumi Moriyama, Takaya Higashida (Nagasaki Univ.)
(13) 16:00-16:20 An Improved Time Reversal Imaging with a Finite-difference Time-domain Technique Chiung-Shen Ku (National Dong Hwa Univ.), Kun-Shan Chen (Guilin University of Tech.), Wen-Yen Chang (National Dong Hwa Univ.)
(14) 16:20-16:40 Drone-based Millimeter-wave Radar System Using Fiber-optic Technologies SANE2021-41 Haruka Tokunaga, Shota Yamamoto, Li Yi, Tadao Nagatsuma (Osaka Univ.)
(15) 16:40-17:00 A CNN-Based Radar Direction-of-Arrival Estimation from Bistatic Scattering Pattern SANE2021-42 Xiuyi Zhao (Aerospace Information Research Inst., CAS), Kun-Shan Chen, Ying Yang (Guilin Univ. of Tech.)
Thu, Nov 11 PM  SANE3(Zoom B)
Chair: Ying Yang(GLUT,Guilin University of Technology)
13:00 - 14:10
(16) 13:00-13:20 Development of Multi-link Emulator for Heterogeneous Aeronautical Radio Systems
-- Connectivity to System Wide Information Management --
SANE2021-43
Kazuyuki Morioka, Xiaodong Lu, Naruto Yonemoto, Akiko Kohmura (ENRI)
(17) 13:20-13:40 TDOA and AOA Measurement System for Investigating Aircraft Position Verification SANE2021-44 Junichi Naganawa, Hiromi Miyazaki, Hirohisa Tajima, Tadashi Koga, Jun Kitaori (ENRI)
(18) 13:40-14:00 Application of passive radar for ocean surface radar system SANE2021-45 Akitsugu Nadai (NICT)
  14:00-14:10 Break ( 10 min. )
Thu, Nov 11 PM  SANE4(Zoom B)
Chair: Jian Yang(Tsinghua Univ.)
14:10 - 15:20
(19) 14:10-14:30 Detection of frost heave using time-series Interferometry SAR data. SANE2021-46 Yoon Taek Jung, Sang-Eun Park (Sejong Univ.)
(20) 14:30-14:50 Polarimetric analysis of ALOS-2/PALSAR-2 data for grasping state of damaged bridge SANE2021-47 Koki Kuwabara, Ryoichi Sato, Yoshio Yamaguchi, Hiroyoshi Yamada (Niigata Univ.)
(21) 14:50-15:10 Monitoring of 2021 Oil Spill Accident off Qingdao Port Using SAR and Optical Satellite Data SANE2021-48 Dae-Woon Shin, Chan-Su Yang, Ahmed Harun-Al Rashid (KIOST)
  15:10-15:20 Break ( 10 min. )
Thu, Nov 11 PM  SANE5(Zoom B)
Chair: Sang-Eun Park(Sejong Univ.)
15:20 - 16:20
(22) 15:20-15:40 Comparison of change detectors by using satellite polarimetric SAR data SANE2021-49 Xiuting Zhang, Junjun Yin (Univ. of Science and Technology Beijing), Jian Yang (Tsinghua Univ.)
(23) 15:40-16:00 Spaceborne SAR Terrain Matching Framework: Opportunities, Challenges and Strategies SANE2021-50 Yan Wang, Ke Chen (BIT), Jian Yang (Tsinghua Univ.), Zhe Li, Xuan Wang, Tianxiao Yang, Zegang Ding (BIT)
(24) 16:00-16:20 Design of Modified EBG Structure for WLAN Notch Band Applications Saidu Adamu Abubakar, Surajo Alhaji Musa (Dept of Compt Engg, J. S. I. I. T. Kazaure, Nigeria.), Ibrahim Abba (Dept of Elect & Electr Engr, Sch of Technology, Kano, Nigeria)
Fri, Nov 12 AM  GPRWS2(Polarimetric GPR)(Zoom A)
Chair: Xuan Feng(Jilin Univ.)
09:00 - 10:10
(25) 09:00-09:20 Detection and Characterization of Ice in Mars Regolith by Polarimetric GPR Onboarded on Chinese ?Zhurong? Rover: A Laboratory Experiment SANE2021-51 Hai Liu, Jianhui Li, Yida Tan, Xu Meng (Guangzhou Univ.), Bin Zhou (CAS)
(26) 09:20-09:40 Design and evaluation of a full-polarimetric ground penetrating radar system SANE2021-52 Tomohiro Kondo, Motoyuki Sato (Tohoku Univ.)
(27) 09:40-10:00 Progress in data analysis of full Polarimetric GPR SANE2021-53 Xuan Feng (Jilin University)
  10:00-10:10 Break ( 10 min. )
Fri, Nov 12 PM  SANE Invited session3(Zoom A)
Chair: Akitsugu Nadai(NICT)
10:10 - 12:30
(28) 10:10-10:50 [Invited Talk]
Applications of Electromagnetic Array-Factor for Radar Engineering SANE2021-54
Hirokazu Kobayashi (Electromagnetic Wave System Lab.)
(29) 10:50-11:30 [Invited Talk]
Recent Progresses of the Global Precipitation Measurement (GPM) Mission in Japan
Takuji Kubota(JAXA/EORC)
  11:30-12:30 Lunch Break ( 60 min. )
Fri, Nov 12 PM  GPRWS3(Algorithm)(Zoom A)
Chair: Hai Liu(Guangzhou Univ.)
12:30 - 13:40
(30) 12:30-12:50 Landmine detection with model-based homogeneity to extend compressed sensing SANE2021-55 Ryuta Imai, Yicheng Song, Ryo Natsuaki, Akira Hirose (Tokyo Univ.)
(31) 12:50-13:10 Vegetation Height Estimation: Four-Stage Inversion Algorithm for GRVoG-vtd Model SANE2021-56 Cheng Xing, Tao Zhang, Hongmiao Wang, Liang Zeng (Tsinghua Univ.(THU)), Junjun Yin (Univ. of Sci. and Tech. Beijing(USTB)), Jian Yang (Tsinghua Univ.(THU))
  13:10-13:40 Break ( 30 min. )
Fri, Nov 12 PM  SANE6(Zoom A)
Chair: Chan-Su Yang(KIOST)
13:40 - 14:50
(32) 13:40-14:00 YOLOv4 Based on Scaled Up Feature Fusion for Rice Fields Narendra Babu Tatini, Guan-Yu Lu, Mohammad Alkhaleefah, Yang-Lang Chang (NTUT)
(33) 14:00-14:20 Detecting moving ships in ALOS-2 spotlight SAR images by deep learning model SANE2021-57 Takero Yoshida (TUMSAT)
(34) 14:20-14:40 Evaluation of Pulsed Aircraft Radio Altimeter Electromagnetic Interference Characteristics due to Sub-6 band 5G Mobile Communication Systems
-- Measurements of in-band and out-band interference threshold power level based on DO-155 test procedure --
SANE2021-58
Shunichi Futatsumori, Norihiko Miyazaki (ENRI)
  14:40-14:50 Break ( 10 min. )
Fri, Nov 12 PM  GPRWS4(New Application)(Zoom A)
Chair: Motoyuki Sato(Tohoku Univ.)
14:50 - 16:00
(35) 14:50-15:10 GPR data processing methods based on extrem gradient boosting algorithm to detect the backfill grouting of shield tunnel SANE2021-59 Xiongyao Xie, Li Zeng, Biao Zhou (Tongji Univ.)
(36) 15:10-15:30 Development of a new low frequency GPR system for scanning huge structures SANE2021-60 Anwer Sayed, Motoyuki Sato (CNEAS)
(37) 15:30-15:50 Analysis of Lateral wave observed in GPR data SANE2021-61 Tsogtbaatar Amarsaikhan, Motoyuki Sato (Tohoku Univ.)
  15:50-16:00 Break ( 10 min. )
Fri, Nov 12 PM  YSA Award ceremony(Zoom A)
Chair: Ryo Natsuaki(Univ. of Tokyo)
16:00 - 16:20
  16:00-16:20 YSA Award announcement:Toshifumi Moriama(Nagasaki Univ.) ( 20 min. )
Fri, Nov 12 PM  Closing ceremony(Zoom A)
Chair: Shunichi Futatsumori(ENRI)
16:20 - 16:30
  16:20-16:30 Closing remark:Makoto Tanaka(Tokai Univ.) ( 10 min. )
  16:30-16:35 Welcome greetings from next year's venue: Kun-Shan Chen (GLUT) ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 35 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Ryo Natsuaki (Univ. of Tokyo)
TEL: 03-5841-6789
E-: aeistu-

Shunichi Futatsumori (ENRI)
TEL: 0422-41-3174
E-: mpat 
Announcement The workshop may be held on-line due to the outbreak of COVID-19. Please also refer our website.


Last modified: 2021-11-10 10:54:23


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /  
 
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan